# SDR ABXA20150715104

- Difficulty date: July 15, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 145T8610Y37
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ANGLE AT KEEL TO STATION 999 BULKHEAD CORRODED.  REMOVED PANEL 149AL FOR ACCESS.  REMOVED LOWER ANGLE, FOUND OUT OF LIMITS.  REPLACED LOWER ANGLE IAW DWG 145T8610, INSTALLED LOWER ANGLE IAW SRM 51-40-02.  INSTALLED PANEL 149 AL IAW SRM 51-40-02.  CORRODED L2, PN 145T8610Y37, SN NSN, PART NAME LOWER ANGLE, FS & BS LOCATION ON ACFT 999 TO 1009, STRINGER LOCATION ON ACFT S39L.  ACFT WAS GNDED.
